# SDR CALA2012041300261

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 27,254 hours, 9,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R22376
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 48,954 hours, 15,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASST BOTTLE, DOOR 1L ZERO PRESSURE.  R & R L1 EMERGENCY ASST BOTTLE PER AMM 52-11-30-404-013.
